# SDR SWIA200412806

- Difficulty date: January 17, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 39,809 hours, 48,666 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32900541
- Part serial: 1605
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 8,019 hours, 10,468 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK FAILED ON GROUND.  PACK CONTINUED TO RUN AND FAIL WITH PACK SWITCH IN OFF POSITION, SMELLED BAD WITH SMOKE.  REMOVED AND REPLACED INLET VALVE IAW 21-50-00.  OPS, CHECK GOOD.
